# SDR USAA2010120992958

- Difficulty date: November 16, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK IN CHANNEL AT BS 500C + 15 INCHES, S16L.  REPAIRED CHANNEL AT BS 500C + 15 INCHES, S16L IAW ER 03-5312-01094-DD1.
